# SDR SWIA202052866

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 661-677
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM HAS CORROSION ON UPPER SIDE OF UPPER FLANGE INBOARD/OUTBOARD SIDE BETWEEN FS 661.00 AND FS 677.00.  C-CHECK RO 9/27/2020.  COMPLIED WITH FLOOR BEAM REPAIR ON UPPER SIDE OF UPPER FLANGE INBOARD/OUTBOARD SIDE BETWEEN FS 661-677, PER MHIRJ REO.
